# SDR ABXA9500557

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7761892796
- Condition: Defective
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, LOST ALL HYDRAULIC PRESSURE, RESERVOIR LOW PRESSURE AND AILERON MANUAL CONTROL LIGHTS ILLUMINATED.  HYDRAULIC QUANTITY INDICATED FULL, WAS NOT ABLE TO RECOVER PRESSURE WITH AUX PUMP.  REPAIRED .5 INCH STEEL HYDRAULIC LINE BEHIND ACCESS PANELS 525 AND 562 IN LEFT FLAP WELL, OUTBOARD NR 5 MAIN WHEEL IAW GMM, CHAPTER 3, 29-01-01.  SYSTEM LEAK CHECKED GOOD.  SERVICED HYDRAULIC RESERVOIR IAW DC-8 MM 12-08.
